Skip navigation
Skip navigation

Bounds on minors of binary matrices

Brent, Richard; Osborn, Judy-Anne

Description

Abstract We prove an upper bound on sums of squares of minors of {+1, -1\}-matrices. The bound is sharp for Hadamard matrices, a result due to de Launey and Levin [' (1,-1)-matrices with near-extremal properties', SIAM J. Discrete Math. 23(2009), 1422-144

CollectionsANU Research Publications
Date published: 2012
Type: Journal article
URI: http://hdl.handle.net/1885/20659
Source: Bulletin of the Australian Mathematical Society
DOI: 10.1017/S000497271200086X

Download

File Description SizeFormat Image
01_Brent_Bounds_on_minors_of_binary_2012.pdf112.56 kBAdobe PDF    Request a copy


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  12 November 2018/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator